Proof of the Alder-Andrews Conjecture.

Lemke Oliver, Robert J.
Alfes, Claudia.
Jameson, Marie.

Motivated by classical identities of Euler, Schur, and Rogers and Ramanujan, Alder investigated qd(n) and Qd(n), the number of partitions of n into d-distinct parts and into parts which are ±1(mod d + 3), respectively. He conjectured that qd(n) ≥ Qd(n) Andrews and Yee proved the conjecture for d = 2s −1 and also for d ≥ 32. We complete the proof of Andrews's refinement of Alder's conjecture by det... read more

Partitions (Mathematics)
Tufts University. Department of Mathematics.
Permanent URL
Original publication
Alfes, Claudia, Marie Jameson, and Robert J. Lemke Oliver. "Proof of the Alder-Andrews Conjecture." Proceedings of the American Mathematical Society 139, no. 01 (January 1, 2011): 63-63. doi:10.1090/s0002-9939-2010-10500-2.
ID: tufts:22353
To Cite: DCA Citation Guide
Usage: Detailed Rights